# SDR ASOA2015022612276

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT ANGLES CRACKED JUST FORWARD OF 280 CROSSBEAM.  RECEIVED REO 690-53-11-738.  FABRICATED FLOOR SUPPORT IAW SRM 51-24-16-001-001-A01 & REO 690-53-11-738.  REMOVED LT FLOOR SUPPORT IAW REO 670-53-11-738.  INSTALLED LT FLOOR SUPPORT IAW REO 690-53-11-738.  VERIFIED FABRICATION PARTS WERE HEAT TREATED AND HARDNESS TESTED ON ATTACHED HEAT TREAT LOG.
